| Model Number |
ACL TIGHTROPE WITH FIBERTAG, ABS |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
09/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 12th september 2024, it was reported by a sales representative via email that for an ar-1588tnt, acl-fibertag®-tightrope® abs-implantat, 1 out of the 2 shortening limbs (white in colour) of the fibertag abs implant was unable to be shortened.This was detected during an acl reconstruction procedure on (b)(6) 2024.It was during the final step where the surgeon struggled and shortened 1 limb completely and was unable to shorten the other limb at all.This resulted in the abs button not sitting properly on the tibia.The procedure was completed successfully as the sutures were tied over the button instead of utilizing the knotless mechanism.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.